The COVID World post date: November 23rd, 2021
HOWLONG, NSW – A second Australian equestrian has become severely ill after receiving the Pfizer COVID-19 vaccine. Stephanie Gard was rushed to hospital several days after receiving the shot and diagnosed with Peripheral Neuropathy – a serious condition that involves damage to the nervous system that can result in pain, muscle weakness, tremors and extreme tingling in the limbs.
Stephanie was paralyzed from the knees down and became unable to walk just days after the Pfizer shot. Additionally, she was also diagnosed with pericarditis (inflammation of the heart).
The young Australian remains in hospital, undergoing therapy to help her walk and function normally again.
Stephanie is the third equestrian athlete to suffer serious effects from the jab, coming after 19-year-old Australian equestrian Cienna Knowles and 23-year-old English showjumper Imogen Allen, who both developed blood clots shortly after receiving a COVID-19 vaccine.
Here is a video showing Stephanie’s road to recovery:
Please support our ongoing work.